A 19-year-old male asked:
On propranolol for wolff parkinson white syndrome. last night my pulse was 39 while laying down. b/p was normal & it's normal now. should i worry?
1 doctor answer • 2 doctors weighed in
Neurology 34 years experience
No exact answer: The beta-blocker is obviously causing bradycardia (heart rate<60). At 19 you should have plenty of physiological reserve to stay hemodynamically stable even with HR = 39, so you had no symptoms. However, let your doctor know. (S)he may want to lower your dose of propranolol because possible side effects of beta-blockers are depression and impotence.
3.7k viewsReviewed >2 years ago
Last updated May 22, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.